There was an interesting study that was conducted on whether being aware that impotence / erectile dysfunction was a possible side effect would actually cause the sexual problem. Researchers found was that people who knew that impotence was a side effect of beta blockers (such as metoprolol) were more likely to develop the problem. Their conclusion was that "the knowledge and prejudice about side effects of beta blockers can produce anxiety that may cause erectile dysfunction."
If you develop E.D while taking metoprolol make sure to talk with your health care provider.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband took Metoprolol Succ. for years. His Dr. retired. His new Dr. put him on Metoprolol Tart?
Posted 26 Dec 2009 • 1 answer
Posted 25 Nov 2010 • 2 answers
Posted 18 May 2011 • 1 answer
Posted 16 Dec 2012 • 2 answers
Posted 6 May 2016 • 1 answer